It looks like you're using an Ad Blocker.
Please white-list or disable AboveTopSecret.com in your ad-blocking tool.
Some features of ATS will be disabled while you continue to use an ad-blocker.
Okay, I am going to go out on limb here and sound like a nut on the off chance that this may be happening to other members as well. Either way, this is happening to me and maybe someone will have a suggestion if anything.
Please take note now that I have been to a doctor and my ears are fine from a medical point of view. Hopefully saying this now will stop repetitive post of see your doctor it may be this that or the other. I have covered this base very well.
Now then, the problem. Obviously I am suffering from the ringing in my ears. I have posted on threads here in the past when it has come up along with others.
Trying to describe it is like having a very subtle tuning fork going off in your ear or head on a regular bases. I'm sure other members that suffer from this know what I mean.
The thing is I am used to that as I have had it pretty much all my life. The last few months though, it has amped up. It is stronger, a little louder, and there is almost like a pressure to the sound if that makes sense. The tones seem to vibrate more and change key in sound. It is hard to describe the pressure but it is there.
So, the question is, anyone else having this problem or noticed a change like a frequency(?) change or something other then what they have been used too? Almost feels like a radio bombardment without the music.
Tinnitus /ˈtɪnɪtəs/ or /tɪˈnaɪtəs/; from the Latin word tinnītus meaning "ringing" is the perception of sound within the human ear (ringing of the ears) when no actual sound is present. Despite the origin of the name, "ringing" is only one of many sounds the person may perceive.
Tinnitus is not a disease, but a condition that can result from a wide range of underlying causes. The most common cause is noise-induced hearing loss. Other causes include: neurological damage (multiple sclerosis), ear infections, oxidative stress, emotional stress, foreign objects in the ear, nasal allergies that prevent (or induce) fluid drain, wax build-up, and exposure to loud sounds. Withdrawal from benzodiazepines may cause tinnitus as well. Tinnitus may be an accompaniment of sensorineural hearing loss or congenital hearing loss, or it may be observed as a side effect of certain medications (ototoxic tinnitus).
Tinnitus is usually a subjective phenomenon, such that it cannot be objectively measured. The condition is often rated clinically on a simple scale from "slight" to "catastrophic" according to the difficulties it imposes, such as interference with sleep, quiet activities, and normal daily activities.
If there is an underlying cause, treating it may lead to improvements. Otherwise typically management involves talk therapy. As of 2013, there are no effective medications. It is common, affecting about 10-15% of people. Most however tolerate it well with it being only a significant problem in 1-2% of people
I was just looking into this a week ago. Over 250 medications list tinnitus as a common side effect of usage including aspirin, other nonsteroidal anti-inflammatory drugs, including ibuprofen (Motrin) and naproxen (Aleve, Naprosyn) and anti-biotics. One of the most common causes of tinnitus is due to inflammation and poor circulation within the inner ear. This is most commonly caused by a toxic and deficient diet and lifestyle.
I hope this helps